Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Severe pain and numbness in my left legs with diabetes controlled by starlix

SCARED AFRAID OF LOSING ABILITY TO USE LEFT LEG,LEG IS BECOMING WORSE,SOMETIMES I CAN ONLY DRAY MY LEFT FOOT.... left leg severe pain radiates down my shin, numbness noted on the top left foot.I have develope foot drop in the past couple weeks in left foot.Top of left foot numb to touch on right side of foot. Hemodialysis pt. for 3 years.I am ambulatory with noted weakness in left leg? I have diabetes controlled by starlix 3 times a day..I saw neurologist Monday he did EMG and NCS on left leg.I also, take coumadin qhs. I am positive Factor 5..All my A1C levels are within normal range.I control my diabetes very well...Will the foot drop resolve itself? All the nerologist said he would send his results to my PCP and dialysis doctor who reffered me to him..WHAT S GOING ON????? I had back surg. in 1991 it left my right leg very weak now I don t have one good leg or foot??? I also wake up with severe pain and numbness in both hands pain is almost unbearable????
Asked On : Sun, 23 Jan 2011
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Endocrinologist 's  Response
I can understand your physical and psychological suffering. Foot drop could be of variety of reasons and one among them is diabetes. If your diabetes has been well controlled, it is unlikely your diabetes is the sole reason, but still can occur. In such situation NCS and EMG can give us some information. Based on those reports and clinical examination, we could decide on treatment.
Answered: Sun, 23 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor